# SDR IPXA2021060670200

- Difficulty date: May 14, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5724458120000
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT WING DEFLECTOR PNL 572LB O/B EDGE END RIB LOWER STRUCTURE SUPPORT HAS WEAR/GOUGE MARKREMOVED AND REPLACED IAW SRM 51-40-21
